RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 6, Pages 717–722 (Mi mz9557)  

This article is cited in 2 scientific papers (total in 2 papers)

Removability of certain sets in the class of three-dimensional quasiconformal mappings

A. P. Kopylov, I. N. Pesin

L'vov State University

Abstract: The removability is established, in the class of three-dimensional quasi-conformal mappings, of closed sets on sufficiently smooth curves.

Full text: PDF file (729 kB)

English version:
Mathematical Notes, 1970, 7:6, 432–434

Bibliographic databases:

UDC: 517.5
Received: 10.06.1968

Citation: A. P. Kopylov, I. N. Pesin, “Removability of certain sets in the class of three-dimensional quasiconformal mappings”, Mat. Zametki, 7:6 (1970), 717–722; Math. Notes, 7:6 (1970), 432–434

Citation in format AMSBIB
\Bibitem{KopPes70}
\by A.~P.~Kopylov, I.~N.~Pesin
\paper Removability of certain sets in the class of three-dimensional quasiconformal mappings
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 6
\pages 717--722
\mathnet{http://mi.mathnet.ru/mz9557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=264067}
\zmath{https://zbmath.org/?q=an:0207.37602|0203.38801}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 6
\pages 432--434
\crossref{https://doi.org/10.1007/BF01093601}


Linking options:
  • http://mi.mathnet.ru/eng/mz9557
  • http://mi.mathnet.ru/eng/mz/v7/i6/p717

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Shlyk, “The structure of compact sets generating normal domains and removable singularities for the space $L_p^1(D)$”, Math. USSR-Sb., 71:2 (1992), 405–418  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Aseev, “Ned sets on a hyperplane”, Siberian Math. J., 50:5 (2009), 760–775  mathnet  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:117
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020